# SDR LR7A2010103100126

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5323 FOUND LT MLG WHEEL WELL SKIN WITH PITTING CORROSION AT FS 497 TO FS 617, WL 140.  REPLACED SKIN IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70.
